Hey I'm 17 and was diagnosed with SVT about 2 months ago. I'm not on medication because I chose to have an ablation done but during the surgery they couldn't induce the tachycardia, so it was a pointless surgery. The procedure was done on May 14th and I've been feeling much worse. I'm dizzy and light headed all day long, as well as short of breath. My heart rate has been at least 120 and over pretty much constantly and I don't have much energy at all. I don't know if this has anything to do with the procedure or not but my next cardiologist appointment isn't until August 13th, so do you have any idea what might be going on?

Hi Kailie,
Your symptoms are consistent with an inadequate pumping action of your heart as can happen with supraventricular tachycardia (SVT). I assume the August appointment is with the ablation cardiologist, who may not be the same as the one who is supposed to treat you NOW!
Read this also:
Ablation is an excellent procedure if it works but sometimes it takes more than one try (and occasionally another specialist) before it is successful:

Hope this helps,
Dr T


Post new comment

The content of this field is kept private and will not be shown publicly.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Allowed HTML tags: <a> <em> <strong> <cite> <code> <ul> <ol> <li> <dl> <dt> <dd>
  • Lines and paragraphs break automatically.

More information about formatting options

This question is for testing whether you are a human visitor and to prevent automated spam submissions.
3 + 2 =
Solve this simple math problem and enter the result. E.g. for 1+3, enter 4.
By submitting this form, you accept the Mollom privacy policy.